# SDR FDEA202301170123

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 73,467 hours, 28,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR571186118216
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURIER AREA FLOORBOARD 221 MBF IS DELAMINATED. FABRICATED COURIER FLOORBOARD 221 MBF ON VTMAE TRAVELER # T23/1654447 IAW DWG #   SRZ-25-005 REVISION R.          MAJOR REPAIR
